# SDR MASA2011071503223

- Difficulty date: July 12, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 18,750 hours, 14,966 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FREE FELL OPEN.  REROUTED CABLE.
